# SDR TRBA20120621001

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 31,614 hours, 35,198 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Smoke
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE TOWER ADVISED SMOKE COMING OFF LEFT GEAR.  THE ACFT LANDED WITHOUT INCIDENT.  CHECK LEFT LANDING GEAR TIRE AFTER LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  CHECKED LT MLG TIRE ON GOOD CONDITION IAW JIC 32-41-00. THE ACFT WAS RETURNED TO SERVICE.
